Statistical inference for a class of modified power series distributions with applications to random mapping theory

Research output: Contribution to journalArticle

Abstract

We investigate a class of discrete distributions generated by expanding a parametric function in a Lagrange series. There is a close relationship to the class of generalized Poisson distributions, and special cases of our class of distributions arise in the context of random mapping theory. Unbiased estimation is discussed and the results are applied to inference problems in connection with two random mapping models. Umbral notation and a class of combinatorial numbers is used throughout.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Probability Theory and Statistics

Keywords

  • random mapping model, unbiased estimation, Lagrange expansion, modified power series distribution, combinatorial numbers.
Original languageEnglish
Pages (from-to)247-261
JournalJournal of Statistical Planning and Inference
Volume28
Issue number2
Publication statusPublished - 1991
Publication categoryResearch
Peer-reviewedYes